# SDR UPS99228610

- Difficulty date: February 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19717
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 651734863
- Condition: Corroded
- Location: Nr 7 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, NR 7 SPOILER PANEL HAS SEVERAL SMALL AREAS OF CORROSION ON LOWER SURFACE AT TRAILING EDGE 7 INCHES I/B OF O/B END.  REPLACED SPOILER IAW MM 27-62-1.
